Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 166, NWS Jacksonville, FL

July 21, 2007Clay County, Duval County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 21, 2007, 5:14 PM EDT for Clay County, Duval County, Saint Johns County, Florida. It was in force for 46 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2007, 5:14 PM EDT (21:14 UTC)
Expired
Jul 21, 2007, 6:00 PM EDT
In force
46 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

Counties Clay County, FL, Duval County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 27 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 5:30 PM EDTTSTM WND DMGOrange Park, FLFORMER NWS EMPLOYEE REPORTED STRONG ROTATION AS THE WALL CLOUD PASSED OVER HIS HOUSE WITH THE TREES TOPPED OFF IN THE NEIGHBORHOOD. ADDITIONALLY A ROOF WAS BLOWN OFF OF A NEARBY HOUSE ON ARBOR CIRCLE DRIVE.
Jul 21, 5:32 PM EDTTSTM WND DMG5 Sw Orange Park, FLCOUNTY ROAD 220 NEAR DOCTORS INLET. NUMEROUS TREES DOWN IN THE FLEMMING ISLAND TO DOCTORS INLET AREA. TREES DOWN ON CSX RAIL LINE IN THIS AREA. A GAS STATION HAS TREES DOWN ON IT.
Jul 21, 5:40 PM EDTTSTM WND DMG1 S Orange Park, FLLARGE TREE LIMBS BLOWN DOWN. WIND GUSTS AROUND 50 MPH WITH PEAS SIZED HAIL.
Jul 21, 5:40 PM EDTTSTM WND DMGOrange Park, FLLARGE PINE TREE SNAPPED OFF BY WIND, FELL ON TO SCREEN ROOM ATTACHED TO HOME. SCREEN ROOM DESTROYED. DAMAGE OCCURRED IN THE EAGLE HARBOR SUBDIVISION.
Jul 21, 5:45 PM EDTTSTM WND DMG3 S Orange Park, FLFLEMMING ISLAND ON U.S. 17 SOUTH OF ORANGE PARK. NUMEROUS TREES UPROOTED AND SNAPPED WITH TOPS BLOWN OFF IN FLEMMING ISLAND PLANTATION. TWO TREES BLOCKING ROAD AT SOUTH END OF TOWN CENTER BLVD AND HIGHWAY 17.MINOR DAMAGE TO ONE MOBILE HOME FROM DOWNED TREES ON
Jul 21, 5:45 PM EDTTSTM WND DMG5 S Orange Park, FLLARGE TREE DOWN ON U.S. HIGHWAY 17.
Jul 21, 5:45 PM EDTHAIL 0.755 S Orange Park, FLPENNY SIZED HAIL REPORTED BY TRAINED SPOTTER ON FLEMMING ISLAND.
Jul 21, 5:50 PM EDTHAIL 1Green Cove Springs, FLPUBLIC REPORT OF QUARTER SIZE HAIL ALONG HIWAY 17 NEAR GREEN COVE SPRINGS ALONG WITH TREES DOWN AND ROOF DAMAGE.
Jul 21, 6:02 PM EDTTSTM WND DMGGreen Cove Springs, FLHOUSE UNROOFED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 21, 11:22 AM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.2 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
571 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
1070 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KJAX 212113
SVRJAX
FLC019-031-109-212200-
/O.NEW.KJAX.SV.W.0166.070721T2114Z-070721T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
514 PM EDT SAT JUL 21 2007

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CLAY COUNTY IN NORTHEAST FLORIDA
  NORTHWESTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
  EASTERN DUVAL COUNTY IN NORTHEAST FLORIDA

* UNTIL 600 PM EDT

* AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM DOWNTOWN JACKSONVILLE TO LAKESIDE...AND MOVING SOUTHEAST AT 15
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN
  MARCO...LAKESIDE...DOCTORS INLET...ARLINGTON...ORANGE PARK...
  MANDARIN...UNF...SWITZERLAND...FRUIT COVE...GREEN COVE SPRINGS AND
  BAYARD.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3051 8166 3018 8186 2985 8167 3017 8141

$$

HURLBUT
2 follow-up statements
000 
WWUS52 KJAX 212141 RRA
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
541 PM EDT SAT JUL 21 2007

FLC019-031-109-212200-
/O.CON.KJAX.SV.W.0166.000000T0000Z-070721T2200Z/
CLAY FL-ST. JOHNS FL-DUVAL FL-
541 PM EDT SAT JUL 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EASTERN DUVAL...NORTHWESTERN ST. JOHNS AND NORTHEASTERN CLAY
COUNTIES...

AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM UNF TO GREEN COVE SPRINGS...OR ALONG A LINE EXTENDING
FROM UNF TO 7 MILES SOUTH OF LAKESIDE...MOVING SOUTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNF...
SWITZERLAND...FRUIT COVE...GREEN COVE SPRINGS AND BAYARD.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR NORTHEASTERN FLORIDA.

LAT...LON 3051 8166 3018 8186 2985 8167 3017 8141

$$

HURLBUT
000 
WWUS52 KJAX 212200
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
559 PM EDT SAT JUL 21 2007

FLC019-031-109-212209-
/O.EXP.KJAX.SV.W.0166.000000T0000Z-070721T2200Z/
CLAY FL-ST. JOHNS FL-DUVAL FL-
559 PM EDT SAT JUL 21 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DUVAL...NORTHWESTERN
ST. JOHNS AND NORTHEASTERN CLAY COUNTIES EXPIRES AT 600 PM EDT...

A NEW WARNING HAS BEEN ISSUED FOR CLAY...ST JOHNS...AND PUTNAM 
COUNTIES. HAIL UP TO QUARTER SIZE AND DAMAGING WINDS HAVE BEEN 
REPORTED WITH THIS LINE OF THUNDERSTORMS. THE SEVERE THREAT FOR 
DUVAL COUNTY HAS DIMINISHED AT THIS TIME.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR NORTHEASTERN FLORIDA.

LAT...LON 3051 8166 3018 8186 2985 8167 3017 8141

$$

HURLBUT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 2:48 PM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jul 21, 2:48 PM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
248 PM EDT SAT JUL 21 2007

...SEVERE TSTM WATCH FOR THE SOUTHERN PORTION OF THE AREA THROUGH
9 PM EDT...

.DISCUSSION...SO FAR SO GOOD...WE HAVE A BIT OF CONVECTION FIRING
UP ON AN OLD BOUNDARY IN CHARLTON COUNTY GEORGIA BUT OTHERWISE WE
REMAIN CONVECTION FREE. THAT IS LIKELY TO CHANGE SOON AS MARION
COUNTY HAS CLEARED OUT MUCH EARLIER THAN ELSEWHERE AND WE HAVE
GOOD CAPE IN THE LOW LEVELS AND COLD AIR ALOFT. THIS SHOULD
PRODUCE A GOOD LAPSE RATE OVER THE COUNTY WITH THE MOST PRONOUNCED
BOUNDARY BEING THE PRETTY SHARP BOUNDARY BETWEEN THE CLOUD COVERAGE
AND THE CLEAR SKIES OVER THE NORTHERN PORTION OF THE COUNTY. BET
THERE WILL BE ENOUGH TEMP CONTRASTS FOR CONVECTION TO FIRE THERE
FIRST THIS AFTERNOON. HOPEFULLY ALL OF THE SEVERE STUFF STAYS
SOUTH OF THE FORECAST AREA BUT IF I HAD TO BET ID PLACE MY MONEY
ON SOMETHING HAPPENING IN MARION COUNTY.

LOOKING AT THE SYNOPTIC SITUATION I HAVE TO ASK...IS THIS JULY?
AS ALMOST LOOKS MORE LIKE A WINTER TIME TYPE PATTERN THAN MID
SUMMER WITH A CLOSED UPPER LEVEL LOW OVER THE APPALACHIANS AND AN
OLD FRONTAL BOUNDARY DRAPED ACROSS NORTH FLORIDA. THE FRONT WILL
REMAIN ACROSS THE AREA FOR THE NEXT SEVERAL DAYS WITH COLD AIR
ALOFT. SO EXPECT THE BEST CHANCE OF RAIN AND CONVECTION TO BE
ACROSS THE FLORIDA PORTION THROUGH MONDAY WHERE THE GREATEST LIFT
AND MOISTURE WILL BE CONCENTRATED. AS A RIDGE OVER THE MID-
ATLANTIC STATES SHIFTS EAST THE RETURN FLOW WILL BRING INCREASING
MOISTURE OUT OF THE GULF AND A RETURN TO NORMAL DIURNAL CONVECTION
ACROSS THE ENTIRE AREA FOR NEXT WEEK.

IN THE EXTENDED THE UPPER LEVEL LOW SLOWLY RETROGRADES AND DECAYS
OVER THE MID WEST WITH THE MID-ATLANTIC RIDGE RE-ESTABLISHING ITS
SELF ACROSS THE REGION INTO NEXT WEEKEND.

&&

.AVIATION...VFR CONDS CONTINUE EXCEPT IN AREAS NEAR STORMS. AS
WINDS SHIFT NE-E... OCCASIONAL MVFR CONDS WILL BE POSSIBLE EARLY
SUNDAY MORNING FOR TAF SITES NEAR COAST.

&&

.MARINE...NO HEADLINES. AS TROUGH SETTLES SOUTH OF THE AREA WINDS
WILL SHIFT TO ONSHORE SUNDAY AND MONDAY. THEN A RIDGE WILL BUILD
OVER THE WRN ATLANTIC SETTING UP SLY FLOW FOR REMAINDER OF NEXT
WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  90  66  91 /  30  40  10  20
SSI  74  85  71  85 /  40  50  10  20
JAX  71  87  68  87 /  50  60  20  30
SGJ  74  82  72  84 /  60  70  20  40
GNV  71  87  69  87 /  50  70  30  40
OCF  72  87  69  87 /  50  70  30  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SANDRIK/TRABERT
Hazardous weather outlook, Jul 21, 11:22 AM EDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1122 AM EDT SAT JUL 21 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-212200-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1122 AM EDT SAT JUL 21 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

THIS AFTERNOON AND TONIGHT...

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE SOUTHERN
COUNTIES UNTIL 9 PM EDT...

A COLD FRONT WILL SAG TO NEAR THE FLORIDA-GEORGIA LINE TODAY.
THIS FEATURE IN COMBINATION WITH AN UPPER LEVEL DISTURBANCE WILL LEAD
TO SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS NORTHEAST FLORIDA AND
EXTREME SOUTHEAST GEORGIA. ISOLATED SEVERE STORMS WILL BE POSSIBLE
THIS AFTERNOON AND EVENING...IN AND NEAR THE WATCH AREA. LARGE HAIL
UP TO ONE AND ONE HALF INCH IN DIAMETER AND DAMAGING WINDS WILL BE
THE PRIMARY CONCERNS WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED EACH DAY
WITH STRONG TO SEVERE THUNDERSTORMS POSSIBLE SUNDAY AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS REQUESTED ACROSS NORTH FLORIDA FOR THIS
AFTERNOON AND THIS EVENING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

SANDRIK

In the hours before

Special weather statement, Jul 21, 4:21 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT SAT JUL 21 2007

FLZ025-212100-
DUVAL-
421 PM EDT SAT JUL 21 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR DUVAL COUNTY FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM
EDT...

AT 421 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF UNF...NEARLY
STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
UNF...BAYARD...SAN PABLO AND JACKSONVILLE BEACH THROUGH 500 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER HAS BEEN REPORTED... AND
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

HURLBUT
Special weather statement, Jul 21, 4:50 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
450 PM EDT SAT JUL 21 2007

FLZ032-212200-
CLAY-
450 PM EDT SAT JUL 21 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN CLAY
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 600 PM EDT...

AT 450 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CENTERED 10 MILES NORTHWEST OF BELLAIR...OR 12
MILES NORTHWEST OF LAKESIDE...MOVING SOUTHEAST AT 15 TO 20 MPH. THIS
STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BELLAIR...ORANGE
PARK...LAKESIDE...DOCTORS INLET...PENNEY FARMS...MIDDLEBURG...GREEN
COVE SPRINGS AND ASBURY LAKE THROUGH 600 PM EDT. AT A MINIMUM...HAIL
UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF THIS STORM
REMAINS SEVERE UPON APPROACHING CLAY COUNTY...A WARNING WILL BE
ISSUED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE
Special weather statement, Jul 21, 4:58 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
458 PM EDT SAT JUL 21 2007

FLZ020-212145-
HAMILTON-
458 PM EDT SAT JUL 21 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN HAMILTON
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 545 PM EDT...

AT 458 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTH OF BLUE SPRINGS...OR 7
MILES WEST OF JENNINGS...MOVING SOUTHEAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BLUE SPRINGS THROUGH 545
PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE
Special weather statement, Jul 21, 5:08 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
508 PM EDT SAT JUL 21 2007

FLZ022-212200-
COLUMBIA-
508 PM EDT SAT JUL 21 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR COLUMBIA COUNTY
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 600
PM EDT...

AT 508 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 20 MILES NORTH OF LULU...OR 12 MILES
EAST OF WHITE SPRINGS...MOVING SOUTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LULU THROUGH 600 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

HURLBUT
Local storm report, Jul 21, 5:09 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
509 PM EDT SAT JUL 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TSTM WND DMG     BRYCEVILLE              30.38N 81.94W
07/21/2007                   NASSAU             FL   LAW ENFORCEMENT

            TREES DOWN ALONG HIWAY 301 NEAR BRYCEVILLE ALONG WITH
            TREES DOWN ON POWER LINES IN THE SAME AREA.

&&

BKERNS
Special weather statement, Jul 21, 5:11 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
511 PM EDT SAT JUL 21 2007

FLZ033-212215-
ST. JOHNS-
511 PM EDT SAT JUL 21 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN ST. JOHNS
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 615 PM EDT...

AT 511 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
LEADING OF CLUSTER OF STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST
OF FRUIT COVE...OR 2 MILES SOUTHWEST OF MANDARIN...MOVING SOUTH TO
SOUTHEAST AT 15 TO 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND FRUIT COVE AND BAKERSVILLE THROUGH 615 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 9:29 PM EDTSpecial Marine WarningJAX91 min
Jul 21, 3:38 PM EDTSevere Thunderstorm WarningJAXNassau52 min
Jul 21, 4:08 PM EDTSevere Thunderstorm WarningJAXMarion52 min
Jul 21, 4:25 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau50 min
Jul 21, 5:00 PM EDTSevere Thunderstorm WarningJAXMarion45 min
Jul 21, 5:58 PM EDTSevere Thunderstorm WarningJAXClay, Putnam, Saint Johns47 min
Jul 21, 6:25 PM EDTSpecial Marine WarningJAX85 min
Jul 21, 6:34 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee30 min
Jul 21, 6:41 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam, Saint Johns64 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.